# SDR DALA2022061004077

- Difficulty date: June 10, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 52,631 hours, 36,971 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM LOG PAGE 8626448. LT MLG FIXED STRUT O/B ATTACH AT TRUNNION FITTING CORRODED ON FWD AND AFT SIDES OF LUG. *******REFER TO NR002 AND LP#8626448**** REMOVED LUG BUSHING AND MACHINED TO REMOVE CORROSION TO 1.475. WITHIN LIMITS PER OVERHAUL MANUAL 57-40-1. INSPT LT MLG FIXED STRUT O/B ATTACH IAW B717 OHM 57-40-1 ITEM 6.C F.P.I. NO ITEMS. (QC1315) FABRICATED OVERSIZE BUSHING, C/W M.P.I OF BUSHING, AND INSTALLED BUSHING PER B717 OHM 57-40-1. (LP #2271496)
